# SDR UIEA2018081301677

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,950 hours, 20,953 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: D4156P
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT DUCT PRESSURE 10 PSI. THE BLEED DISCRETE LIGHT ON OVERHEAD PANEL CAME ON FOR SEVERAL SECONDS. REPLACED ELECTRICAL CONNECTOR D4156P, WHICH IS DAMAGED IAW SWPM 20-35-11. SECURED CONNECTOR ON STRUT DISCONNECT PANEL. OPS CK REQUIRED.
